Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

The classification of partition homogeneous groups with applications to semigroup theory 
André, Jorge M.; Araújo, João; Cameron, Peter

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Two Generalizations of Homogeneity in Groups with Applications to Regular Semigroups  
Araújo, João; Cameron, Peter

A publicar em Transactions of the American Mathematical Society
(Artigo em Revista Científica Internacional com arbitragem)
2014 

Permutation groups and transformation semigroups: results and problems  
Araújo, João; Cameron, Peter

A publicar em
(Comunicação em Actas de Conferência com arbitragem)
2014 

Primitive Groups Synchronize Non-uniform Maps of Extreme Ranks 
Araújo, João; Cameron, Peter

Journal of Combinatorial Theorie, Series B, 106 (2014), 98-114
(Artigo em Revista Científica Internacional com arbitragem)
2013 

The classification of normalizing groups 
Araújo, João; Cameron, Peter; Mitchell, James D.; Neunhöffer, Max

Journal of Algebra, 373 (2013), 481-490
(Artigo em Revista Científica Internacional com arbitragem)
2013 

Groups Synchronizing a Transformation of Non-Uniform Kernel  
Araújo, João; Bentz, Wolfram; Cameron, Peter

Theoret. Comput. Sci., 498 (2013), 1--9
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia